# SDR HEEA966553

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Defective
- Location: Auto Flt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI ROLLS VERTICAL "SPINNING".   TIME SINCE REPAIR 590:35.
